AGENDA Pediatric Oncology Experimental Therapeutics Investigator's Consortium

POETIC Winter Meeting 2021 – Virtual Meeting

February 18th and 19th, 2021

Thursday, February 18th, 2021

Thursday Feb 18th MORNING SESSION 8:00 AM 11:30 AM (PT) CONNECTIVITY (TEST SYSTEM) AND MEETING OPENING AND INTRODUCTIONS 8:00 - 8:15 AM (PT) Norman Lacayo, MD Director, POETIC THE RACE FOR CHILDREN ACT: CHANGING THE LANDSCAPE FOR PEDIATRIC CANCER DRUG DEVELOPMENT 8:15 - 9:00 AM (PT) Keynote speaker Gregory Reaman, MD Associate Director, Office of Hematology and Oncology Products, CEDER, U.S. FDA **DRUG DEVELOPMENT: A EUROPEAN PERSPECTIVE** 9:00 - 9:45 AM (PT) Michel Zwaan, MD Princess Máxima Center for Pediatric Oncology in Utrecht, Netherlands THE DRUG REDISCOVERY PROTOCOL: EXPANDED USE OF EXISTING ANTICANCER DRUGS 9:45-10:30 AM (PT) Laurien J. Zeverijn, MD Department of Molecular Oncology and Immunology, Laboratory of Emile Voest Netherlands Cancer Institute, Amsterdam 10:30-11:30 AM (PT) **60 MIN LUNCH BREAK**

POETIC Polisic Ducology Experimental Therapeutics Investigators' Consortium

Thursday Feb 18th, AFTERNOON SESSION 11:30 AM – 3:00 PM (PDT)

11:30 – 11:45 AM (PT)	GHANA PROJECT Tanya Trippett, MD Co-Founder and Director Emeritus, POETIC Pediatric Hematologic Malignancies, Memorial Sloan Kettering Cancer Center	
11:45 AM– 12:00 PM (PT)	POETIC UPDATES: POE16-01 STUDY Tanya Trippett , MD Co-Founder and Director Emeritus, POETIC Pediatric Hematologic Malignancies, Memorial Sloan Kettering Cancer Center	
12:00 – 12:15 PM (PT)	POETIC UPDATES: POE14-01 STUDY Jessica Boklan, MD Director, Clinical Oncology Research; Director, Early Drug Development Program; Co-Director, Leukemia, Lymphoma, Histiocytosis Program, Phoenix Children's Hospital	
	Aru Narendran , MD, PhD, FAAP Professor of Oncology and Pediatrics, Alberta Children's Hospital	
12:15 – 12:45 PM (PT)	GENENTECH PEDIATRIC CLINICAL DEVELOPMENT UPDATE Ronald Bernardi, MD, PhD Associate Medical Director, innovative Pediatric Oncology Drug Development (iPODD), Product Development Oncology (PDO) Roche/Genentech	
12:45 – 1:15 PM (PT)	PARPAML: A PHASE 1 PROTOCOL FOR RELAPSED PEDIATRIC AML TO DETERMINE THE SAFETY AND EFFICACY OF THE PARP INHIBITOR TALAZOPARIB IN COMBINATION WITH CONVENTIONAL CHEMOTHERAPY Jennifer Kamens, MD Instructor, Stanford University and Lucile Packard Children's Hospital, Pediatrics Hematology Oncology, Stanford	
1:15 - 1:30 PM (PT)	15 MIN BREAK (+Kudos Corner)	
1:30 – 2:00 PM (PT)	NOVEL THERAPEUTIC AGENTS FOR NEXT GENERATION POETIC CLINICAL TRIALS Aru Narendran, MD, PhD, FAAP Professor of Oncology and Pediatrics, Alberta Children's Hospital	
2:00 – 2:30 PM (PT)	EXOSOME BIOMARKERS FOR EARLY CANCER DETECTION IN ADULT AND PEDIATRIC CANCERS David Lyden, MD, PhD Professor of Pediatrics and Cell and Developmental Biology, Cornell University	
2:30 – 3:00 PM (PT)	EXPANDED ACCESS: WHAT IS IT AND HOW CAN IT HELP PEDIATRIC CANCER PATIENTS AND RESEARCHERS? Mark Shapiro, MBA, MA VP Clinical Development, xCures	
3:00 – 3:30 PM (PT)	THE ZERO PROGRAM <i>Glenn Marshall,</i> AM, MB, BS, MD, FRACP, FAHMS Pediatric Hem-Onc, Kids Cancer Centre, Sydney Children's Hospital, Australia	

MEETING ADJOURNED

Friday, February 19th, 2021

Friday February 19th MORNING SESSION				
8:00 AM – 11:30 AM (PT)				
8:00 – 8:10 AM (PT)	CONNECTIVITY (TEST SYSTEM) GREETINGS/INTRODUCTIONS Norman Lacayo, MD Director, POETIC			
8:10 – 9:00 AM (PT)	COMPASSIONATE USE FOR PEDIATRIC PATIENTS: ETHICS, REGULATION, AND OVERSIGHT Alison Bateman-House, MPH, PhD, MA Assistant Professor, Division of Medical Ethics, NYU Grossman School of Medicine			
9:00 – 9:30 AM (PT)	PATIENT ADVOCATE TALK- EXPANDED ACCESS OF ONC201 FOR DIFFUSE MIDLINE GLIOMA (DMG) Anne Donguy Patient advocate-Parent			
9:30 –10:00 AM (PT)	SURVIVORSHIP AND SYMPTOM MANAGEMENT Stephanie Smith Instructor, Pediatrics Hematology Oncology, Stanford			
10:00-11:30 AM (PT)	90 MIN LUNCH BREAK			
10:00 –10:30 AM (PT) 10:30 –11:30 AM (PT)	GRAB YOUR LUNCH AND JOIN A WORKING GROUP POETIC WORKING GROUPS BREAKOUT ROOMS (+LUNCH)			

Friday February 19th AFTERNOON SESSION 11:30 AM – 3:00 PM (PT)

11:30 AM – 12:00 PM (PT)	CLINICAL ACTIVITY AND BIOMARKER ANALYSES OF ODRONEXTAMAB (REGN1979), A HUMAN CD20 x CD3 BISPECIFIC ANTIBODY IN PATIENTS WITH RELAPSED/REFRACTORY B-CELL NON-HODGKIN LYMPHOMA Srikanth Ambati, MBBS, MD Senior Medical Director, Clinical Sciences Oncology and Hematology, Regeneron	
12:00 – 12:30 PM (PT)	DEVELOPMENT OF APL-101, A HIGHLY SPECIFIC C-MET INHIBITOR, FOR LUNG AND BRAIN CANCERS Sanjeev Redkar, PhD, MBA President, Apollomics	
12:30 – 1:00 PM (PT)	JOHNSON AND JOHNSON MENIN PROGRAM AND PEDIATRICS Nikki Daskalakis, MD Executive Director, Early Development Oncology, The Janssen Pharmaceutical Companies of J&J	
1:00 – 1:15 PM (PT)	15 MIN BREAK	
1:15 – 1:45 PM (PT)	BRAIN IMMUNOLOGY AND IMMUNOTHERAPY IN BRAIN TUMORS David M. Ashley, MBBS (Hon), FRACP, PhD Director, The Preston Robert Tisch Brain Tumor Center at Duke, Duke University	

1:45 – 2:15 PM (PT)	TRANSFORMING THE WAY RESEARCHERS SHARE DATA – LESSONS FROM THE PEDIATRIC CANCER DATA COMMONS Samuel Volchenboum, MD, PhD Dean of Master's Education Associate Professor of Pediatrics Director, Pediatric Cancer Data Commons Associate Director, Institute for Translational Medicine Associate Chief Research Informatics Officer			
2:15 – 2:45 PM (PT)	OVERVIEW OF THE BAYER ONCOLOGY PIPELINE: PEDIATRIC EDITION Flavia Menezes, MD Senior Clinical Development Leader-Pediatric Oncology, Bayer John Chung, MD			
Pediatric Oncology Development Lead and Early Oncology Lead, Bayer MEETING ADJOURNED				
POETIC PI MEETING (Closed Session)				
3:30 – 5:00 PM (PT)	3:30-3:50 PM (PT)	Jonathan D. Schwartz, DO MSPH FAAP Pediatric Neuro-Oncology Assistant Professor of Pediatrics Division of Pediatric Hematology/Oncology Department of Pediatric and Adolescent Medicine Mayo Clinic, Rochester		